On the non-existence of certain inequalities between functional norms
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 1, Tome 70 (1964), pp. 5-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1964_70_a1,
author = {K. K. Golovkin},
title = {On the non-existence of certain inequalities between functional norms},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--25},
year = {1964},
volume = {70},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1964_70_a1/}
}
K. K. Golovkin. On the non-existence of certain inequalities between functional norms. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 1, Tome 70 (1964), pp. 5-25. http://geodesic.mathdoc.fr/item/TM_1964_70_a1/